TITLE

OPTIMAL CONTROL AND STABILITY OF ELLIPTIC SYSTEMS WITH INTEGRAL COST FUNCTIONAL

AUTHOR(S)
BORS, DOROTA; SKOWRON, ANDRZEJ; WALCZAK, STANISŁAW
PUB. DATE
December 2007
SOURCE
Systems Science;2007, Vol. 33 Issue 4, p13
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We consider a system of resonant elliptic equations and using variational methods derive sufficient conditions for solutions of the system to depend continuously on parameters. This result is employed to obtain existence of solution for some optimal control problem.
ACCESSION #
43901486

 

Related Articles

  • Object Area-based Method for Elliptic and Circular Fit of a Two-tone Image. Chaudhuri, D. // Defence Science Journal;2008, Vol. 58 Issue 6, p710 

    Circular or elliptic fit of an object is important in target detection, shape analysis, and biomedical image analysis problems. Here, the problems of fitting circle or ellipse to an object in 2-D are considered. At first, the problems is converted to quadratic equation of single unknown by some...

  • INVERSE PROBLEM OF IDENTIFICATION OF DIFFUSION COEFFICIENT IN CONVECTION-DIFFUSION-REACTION EQUATION. VAKHITOV, I. S. // Sibirskie Elektronnye Matematicheskie Izvestiia;2010, Vol. 7, pC.290 

    Inverse extremum problem of identification of the diffusion coefficient in an elliptic equation of convection-diffusion-reaction is formulated. The solvability of this problem is proved, the application of Lagrange principle is justified and the optimality system is constructed for specific cost...

  • STANDING WAVES OF NONLINEAR SCHRÖDINGER EQUATIONS WITH OPTIMAL CONDITIONS FOR POTENTIAL AND NONLINEARITY. SOOHYUN BAE; JAEYOUNG BYEON // Communications on Pure & Applied Analysis;Mar2013, Vol. 12 Issue 2, p831 

    We consider the singularly perturbed nonlinear elliptic problem ε² - Δ V (x)v + f(v) = 0, v > 0, lim v(x) = 0. |x|→ ∞ Under almost optimal conditions for the potential V and the nonlinearity f, we establish the existence of single-peak solutions whose peak points converge...

  • Minimum-time problem of a retarded parabolic system with the Neumann boundary condition. KRAKOWIAK, ANNA // IMA Journal of Mathematical Control & Information;Jun2006, Vol. 23 Issue 2, p181 

    In this paper, the minimum-time problem for parabolic systems in which retarded arguments appear in the integral form in the state equation is presented. The particular properties of the optimal control are proved.

  • On the solution of Stokes’ equations between confocal ellipses. Saatdjian, Estéban; Midoux, Noël; André, Jean Claude // Physics of Fluids;Dec94, Vol. 6 Issue 12, p3833 

    The analytical solution of Stokes' equations between two concentric, confocal ellipses is derived here. This bounded flow, similar in certain respects to the journal bearing flow, was imagined in order to investigate two-dimensional mixing and Lagrangian chaos in a bounded flow with two symmetry...

  • Lipschitzian Regularity of Minimizers for Optimal Control Problems with Control-Affine Dynamics. Sarychev, A. V.; Torres, D. F. M. // Applied Mathematics & Optimization;2000, Vol. 41 Issue 2, p237 

    Abstract. We study the Lagrange Problem of Optimal Control with a functional Integral of [sup b, sub a] b L (t, x (t), u (t)) dt and control-affine dynamics x = f (t, x) + g (t, x) u and (a priori) unconstrained control u is R". We obtain conditions under which the minimizing controls of the...

  • Optimal control of a concentrated system on the class of piecewise constant functions under uncertainty in the parameters and initial conditions. Aida-zade, K.; Rahimov, A. // Cybernetics & Systems Analysis;May2012, Vol. 48 Issue 3, p397 

    The authors analyze optimal control problems for objects described by systems of ordinary differential equations on the class of piecewise constant control functions with uncertain initial information about the parameters of the initial conditions and about object parameters. Piecewise constant...

  • Identifying the parameters of elliptic-pseudoparabolic distributed systems. Sergienko, I. V.; Deineka, V. S. // Cybernetics & Systems Analysis;Jul2011, Vol. 47 Issue 4, p523 

    Calculation algorithms for the realization of gradient methods based on the solution to direct and adjoint problems in weak formulations are proposed for a number of inverse complex problems of estimating the parameters of multicomponent elliptic-pseudoparabolic distributed systems. The proposed...

  • THE DISTRIBUTION OF LATTICE POINTS IN ELLIPTIC ANNULI. WIGMAN, IGOR // Quarterly Journal of Mathematics;Sep2006, Vol. 57 Issue 3, p395 

    We study the distribution of the number of lattice points lying in thin elliptical annuli. It has been conjectured by Bleher and Lebowitz that if the width of the annuli tends to zero and their area tends to infinity, then the distribution of this number, normalized to have zero mean and unit...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics